Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2008 | Volume: 1 | Issue: 1 | Page No.: 57-62
DOI: 10.3923/ajms.2008.57.62
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Strong Law of Large Numbers for Nonlinear Semi-Markov Reward Processes

K. Khorshidian

Abstract:
We obtain a Strong Law of Large Numbers (SLLN) for the reward process {Z(t), t≥0}, the cumulative reward gained by operating a Semi-Markov system during the time interval [0, t]. The important and striking point in this study is leaving the usual assumption that rewards for each state are of constant rates. In most of applications this frequently used assumption is not realistic, therefore we deal with reward functions of general forms. The SLLN obtained is in the sense that Limt→∞Z(t)/t = α, a.s. for some real value α. Mild conditions for this SLLN are existence of sojourn times means and integrability of reward functions with respect to sojourn time distributions. As it has been shown, the parameter α coincides with the shift parameter in asymptotic representation of E[Z(t)], t→∞.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

K. Khorshidian , 2008. Strong Law of Large Numbers for Nonlinear Semi-Markov Reward Processes. Asian Journal of Mathematics & Statistics, 1: 57-62.

DOI: 10.3923/ajms.2008.57.62

URL: https://scialert.net/abstract/?doi=ajms.2008.57.62

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom